MathSciNet Relay Station
MathSciNet bibliographic data
MR1740656 (2000m:35043) 35H10
Himonas, A. Alexandrou; Petronilho, Gerson Global hypoellipticity and simultaneous approximability. J. Funct. Anal. 170 (2000), no. 2, 356–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement